Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 6:42 PM CDT for Burke County, Mountrail County, Ward County, North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 1, 2018, 7:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burke County, ND, Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 124 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 623 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS53 KBIS 012342
SVRBIS
NDC013-061-101-020045-
/O.NEW.KBIS.SV.W.0050.180601T2342Z-180602T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
642 PM CDT FRI JUN 1 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern Ward County in north central North Dakota...
Burke County in northwestern North Dakota...
Mountrail County in northwestern North Dakota...
* Until 745 PM CDT.
* At 641 PM CDT, severe thunderstorms were located along a line
extending from Noonan to 4 Bears Lodge, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite,
Columbus, Portal, Ross, Battleview, Palermo, Flaxton, Donnybrook,
Lostwood, Belden, Blaisdell, White Earth, Coulee, White Earth Bay
Recreation Area and Larson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.
LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
4823 10171 4787 10265 4790 10265 4800 10255
4805 10261 4804 10266 4808 10267 4809 10275
4828 10283 4837 10283 4837 10287 4842 10289
4872 10289 4872 10294 4897 10294 4900 10276
TIME...MOT...LOC 2341Z 259DEG 22KT 4888 10299 4796 10259
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
VINING4 follow-up statements
720
WWUS53 KBIS 020005
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
705 PM CDT FRI JUN 1 2018
NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
705 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...BURKE AND MOUNTRAIL COUNTIES...
At 704 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Portal to 8 miles northeast of Plaza,
moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported multiple signs down around Stanley
at 700 PM CDT.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite, Columbus,
Portal, Ross, Battleview, Palermo, Flaxton, Donnybrook, Lostwood,
Belden, Blaisdell, White Earth, Coulee, Hartland and Larson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.
LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
4823 10171 4794 10246 4800 10255 4807 10260
4814 10266 4828 10283 4837 10283 4837 10287
4842 10289 4872 10289 4872 10294 4897 10294
4900 10276
TIME...MOT...LOC 0004Z 258DEG 51KT 4900 10243 4813 10185
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
EDWARDS548
WWUS53 KBIS 020016
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
716 PM CDT FRI JUN 1 2018
NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
716 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...BURKE AND NORTHERN MOUNTRAIL COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Flaxton to 11 miles south of
Berthold, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Powers Lake, Lignite, Columbus,
Portal, Ross, Palermo, Flaxton, Donnybrook, Lostwood, Belden,
Blaisdell, Coulee, Hartland, Niobe, Northgate and Tagus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.
LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
4823 10171 4794 10246 4800 10255 4807 10260
4814 10266 4828 10264 4863 10266 4898 10285
4900 10276
TIME...MOT...LOC 0015Z 259DEG 22KT 4901 10234 4814 10176
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS875
WWUS53 KBIS 020033
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
733 PM CDT FRI JUN 1 2018
NDC013-061-101-020045-
/O.CON.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
733 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN WARD...CENTRAL BURKE AND NORTHEASTERN MOUNTRAIL
COUNTIES...
At 732 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Flaxton to 7 miles south of Des
Lacs, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stanley, Bowbells, New Town, Kenmare, Lignite, Portal, Ross, Palermo,
Flaxton, Donnybrook, Lostwood, Belden, Blaisdell, Coulee, Hartland,
Niobe, Northgate, Tagus and Coteau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.
LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
4823 10171 4794 10246 4827 10261 4871 10253
4900 10260
TIME...MOT...LOC 0032Z 259DEG 22KT 4903 10220 4816 10162
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS918
WWUS53 KBIS 020037
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
737 PM CDT FRI JUN 1 2018
NDC013-061-101-020046-
/O.EXP.KBIS.SV.W.0050.000000T0000Z-180602T0045Z/
Ward ND-Burke ND-Mountrail ND-
737 PM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARD...CENTRAL
BURKE AND NORTHEASTERN MOUNTRAIL COUNTIES WILL EXPIRE AT 745 PM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern North Dakota.
LAT...LON 4900 10213 4879 10202 4872 10202 4872 10198
4823 10171 4794 10246 4827 10261 4871 10253
4900 10260
TIME...MOT...LOC 0036Z 259DEG 22KT 4903 10217 4816 10159
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:32 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 1, 1:32 PM CDT, 5 hours 10 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 .SHORT TERM...(This evening through Saturday) Issued at 124 PM CDT Fri Jun 1 2018 The main forecast issue in the short term period will be thunderstorms today and this evening, then winds tonight into Saturday. Surface low pressure was located over far northwest SD early this afternoon with a strong southeast flow over much of western and central ND. Some areas are near advisory criteria for winds but would rather not clog up the airways with wind advisory with potential for significant severe outbreak unless we see widespread advisory criteria winds. We continue to destabilize over western ND this afternoon. SPC has issued a severe thunderstorm watch for the eastern high plains east into southwest ND and western SD. Severe convection already continues over eastern MT and northeast WY and is expected to move into southwest ND later this afternoon. Additionally we still expect thunderstorm development to the east of this area, over western and central ND around mid afternoon. Would not be surprised with a Tornado Watch or certainly a SVR with possible tornadoes mentioned. Very strong instability and deep layer shear are expected to continue to develop over western and central ND this afternoon. A limiting factor for a tornado watch would be a limited area and time where shear and discrete cell development will coincide before convection takes on a more QLCS like structure. However, with such a strong wave, we do expect convection will move through the area this afternoon and this evening. CAMS are in good agreement in moving a single or multiple line segments through the forecast area during this timeframe. The 12 UTC HREF again supports our strongest updrafts over the lake Sakakawea region. Really no significant messaging changes from the early morning forecast. A strong westerly flow continues tonight behind the convection, and continues through Saturday. Will probably need some wind highlights for Saturday but will not issue anything at this time. There could be some wrap around moisture, with scattered showers and an isolated thunderstorm across the north Saturday. .LONG TERM...(Saturday night through Friday) Issued at 124 PM CDT Fri Jun 1 2018 Upper level ridging builds over the area Saturday night through Monday. We then return to a quasi-zonal flow Monday night through Friday with periodic chances of showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 124 PM CDT Fri Jun 1 2018 Intense storms are expected to develop in western ND this afternoon in the 19 to 21 UTC time frame. Those storms are expected to move eastward ahead of a cold front and will likely merge into a line as they reach the KMOT to KBIS areas by late afternoon or early evening, and KJMS this evening. IFR to LIFR conditions, large hail, damaging winds and very heavy rainfall may accompany any severe storms this afternoon and evening. A strong westerly flow will develop behind the convection and continue through Saturday. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Jun 1, 1:32 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021845- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 132 PM CDT Fri Jun 1 2018 /1232 PM MDT Fri Jun 1 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant severe weather event is expected this afternoon and evening. Scattered severe storms will likely first develop across western North Dakota between 2 pm and 4 pm CDT and are forecast to merge into a solid line of storms by the time they reach Highway 83 in the late afternoon or early evening. The line of storms will then move eastward across the remainder of central North Dakota and the James River valley this evening. The storms could produce very large hail, possibly up to the size of tennis balls, damaging wind gusts up to 70 mph, and very heavy rainfall. A few tornadoes are also possible this afternoon, with the greatest tornado risk in areas along and west of Highway 83. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong northwest winds gusting up to 45 mph are likely across western and central North Dakota on Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this afternoon and evening. A cold front will interact with an unstable atmosphere containing enough wind shear for supercell thunderstorms this afternoon along and west of Highway 83. Storms will likely merge into a squall line that will move east across central North Dakota and the James River valley this evening.
In the hours before
Local storm report, Jun 1, 6:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TORNADO 5 N HEBRON 46.97N 102.05W
06/01/2018 MORTON ND LAW ENFORCEMENT
&&Local storm report, Jun 1, 6:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD 6 W 4 BEARS LODGE 47.98N 102.71W
06/01/2018 MCKENZIE ND LAW ENFORCEMENT
FUNNEL CLOUD IS MOVING NORTHEAST. RELAYED
THROUGH STATE RADIO.
&&
RKLocal storm report, Jun 1, 6:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 5 S GLEN ULLIN 46.74N 101.81W
06/01/2018 E75 MPH MORTON ND PUBLIC
LARGER SUV WAS HIT BROADSIDE BY HIGH WIND
AND PUSHED / SLID SIDEWAYS. ALSO HAD QUARTER
SIZE HAIL.
&&
JPMLocal storm report, Jun 1, 6:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN TURTLE LAKE 47.52N 100.89W
06/01/2018 M1.62 INCH MCLEAN ND PUBLIC
ALSO HAD DIME SIZE HAIL.
&&
JPMLocal storm report, Jun 1, 6:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 7 N HEBRON 47.05N 102.05W
06/01/2018 MERCER ND TRAINED SPOTTER
TORNADO LOOKS TO BE FAIRLY LARGE. 5 TO 10
MILES NORTH OF HEBRON. REPORTED BY A STORM
CHASER.
&&
RKLocal storm report, Jun 1, 6:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 ESE HEBRON 46.87N 101.95W
06/01/2018 MORTON ND EMERGENCY MNGR
SEMI FLIPPED OVER ON INTERSTATE 94 BETWEEN
MILE MARKER 102 AND 104.
&&
JPMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| May 31, 7:42 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| May 31, 7:47 PM CDT | Special Weather Statement | BIS | Morton, Oliver | 43 min |
| May 31, 8:03 PM CDT | Areal Flood Advisory | BIS | Hettinger | 2 hr |
| May 31, 8:12 PM CDT | Special Weather Statement | BIS | Hettinger | 48 min |
| May 31, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 58 min |
| May 31, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 27 min |
| May 31, 8:55 PM CDT | Special Weather Statement | BIS | Stark | 50 min |
| May 31, 9:26 PM CDT | Special Weather Statement | BIS | Burleigh | 49 min |
| May 31, 9:40 PM CDT | Special Weather Statement | BIS | Grant, Morton, Sioux | 50 min |
| May 31, 9:58 PM CDT | Special Weather Statement | BIS | Grant | 47 min |
| May 31, 10:23 PM CDT | Special Weather Statement | BIS | Sioux | 52 min |
| May 31, 10:46 PM CDT | Special Weather Statement | BIS | Morton | 44 min |
| May 31, 11:33 PM CDT | Special Weather Statement | BIS | Emmons, Sioux | 42 min |
| Jun 1, 12:22 AM CDT | Special Weather Statement | BIS | Emmons | 38 min |
| Jun 1, 12:59 AM CDT | Special Weather Statement | BIS | Dunn, Stark | 46 min |
| Jun 1, 2:03 AM CDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more | 42 min |
| Jun 1, 2:05 AM CDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 1, 2:39 AM CDT | Special Weather Statement | BIS | Sheridan | 51 min |
| Jun 1, 2:43 AM CDT | Special Weather Statement | BIS | Emmons | 47 min |
| Jun 1, 2:46 AM CDT | Special Weather Statement | BIS | Burleigh | 44 min |
| Jun 1, 2:57 AM CDT | Special Weather Statement | BIS | Sioux | 48 min |
| Jun 1, 3:28 AM CDT | Special Weather Statement | BIS | Logan | 47 min |
| Jun 1, 6:32 AM CDT | Special Weather Statement | BIS | Mercer | 43 min |
| Jun 1, 6:56 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 64 min |
| Jun 1, 1:29 PM CDT | Special Weather Statement | BIS | Burke | 46 min |
| Jun 1, 2:15 PM CDT | Special Weather Statement | BIS | Dunn, Mountrail | 45 min |
| Jun 1, 2:35 PM CDT | Special Weather Statement | BIS | Burke | 25 min |
| Jun 1, 3:09 PM CDT | Special Weather Statement | BIS | Burke | 21 min |
| Jun 1, 3:39 PM CDT | Areal Flood Advisory | BIS | Burke | 6 hr |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 25 min |
| Jun 1, 4:07 PM CDT | Severe Thunderstorm Warning | BIS | Billings, McKenzie | 53 min |
| Jun 1, 4:30 PM CDT | Tornado Warning | BIS | McKenzie | 30 min |
| Jun 1, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 59 min |
| Jun 1, 5:22 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 5:25 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 35 min |
| Jun 1, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 61 min |
| Jun 1, 5:33 PM CDT | Tornado Warning | BIS | Dunn, McKenzie | 27 min |
| Jun 1, 5:48 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 57 min |
| Jun 1, 5:52 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 1, 5:54 PM CDT | Tornado Warning | BIS | Mercer, Morton, Oliver | 36 min |
| Jun 1, 5:56 PM CDT | Tornado Warning | BIS | Dunn, McLean, Mountrail | 34 min |
| Jun 1, 5:57 PM CDT | Tornado Warning | BIS | Grant, Morton | 33 min |
| Jun 1, 6:02 PM CDT | Tornado Warning | BIS | Dunn, McLean, Mercer | 28 min |
| Jun 1, 6:07 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 6:14 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 1, 6:14 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail | 31 min |
| Jun 1, 6:27 PM CDT | Tornado Warning | BIS | McHenry, McLean, Ward | 13 min |
| Jun 1, 6:30 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 60 min |
| Jun 1, 6:30 PM CDT | Tornado Warning | BIS | Mercer | 30 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.